# SDR USAA011025

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .250 INCH, BS 706 STRINGER 10L.  REMOVED AND REPLACED TIE CLIP PER PCI JOB CARD J253-10-10R.  (M)
